# SDR A6WA200940114

- Difficulty date: March 6, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 13,436 hours, 12,344 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Malfunctioned
- Location: Overheat Loop
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DLY RT 14TH STAGE DUCT OVERHEAT ILLUMINATED AFTER T/O, CW QRH WARNING PERSISTED WITH RT 14TH STAGE TURNED OFF.   REMOVED AND REPLACED BLEED AIR SENSING LOOP A40WK IN RT WHEELWELL OPS CHECK GOOD AT THIS TIME IAW AMM 36-21-00.  (K)
